MAUDE Adverse Event Report: C. R. BARD, INC. BARD URINE METER FOLEY TRAY WITH LUBRI-SIL ALL-SILICONE FOLEY CATHETER; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. BARD URINE METER FOLEY TRAY WITH LUBRI-SIL ALL-SILICONE FOLEY CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number 942216
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
A nurse inflated the foley balloon to test it before inserting into the patient and the balloon did not inflate.There was a hole in the balloon and sterile water squirted out of it.

Brand Name
BARD URINE METER FOLEY TRAY WITH LUBRI-SIL ALL-SILICONE FOLEY CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key20396111
Report Number20396111
Device Sequence Number15455725
Product Code EZL
UDI-Device Identifier00801741024979
UDI-Public(01)00801741024979(17)260131(10)NGHY3197
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/04/2024
Report Date (Section F) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number942216
Device Catalogue Number942216
Device Lot NumberNGHY3197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/04/2024